# SDR AALA2000817

- Difficulty date: May 16, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME CRACKED UPPER FORWARD RADIUS STATION 720D ABOVE STRINGER 26 RT.  INSTALLED DOUBLER PER SRM 51-40-3 FROM 7075-T6 .071 INCH USING 3 ROW OF .1875 INCH HI-LOCKS.  (M)
